MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 8655
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that entrapment occurred.The opticross 6 was introduced for visualization of the target lesion.After imaging was completed, the physician tried to remove the catheter but it snagged the guidewire and both devices were removed together.There was no harm to the patient.
 
Additional Manufacturer Narrative
The device was returned for analysis.A kink was observed in the male telescope assembly.No other visual damages were encountered upon visual inspection.Microscopic inspection revealed the guidewire exit port was torn.
 
Event or Problem Description

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11456963
Report Number2134265-2021-03147
Device Sequence Number11539674
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public08714729904762
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2022
Device Model Number8655
Device Catalogue Number8655
Device Lot Number0026416700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/09/2021
Patient Sequence Number1